Abelian Extensions of Arbitrary Fields.

W. Kuyk; H.W. jr. Lenstra

Mathematische Annalen (1975)

  • Volume: 216, page 99-104
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Kuyk, W., and Lenstra, H.W. jr.. "Abelian Extensions of Arbitrary Fields.." Mathematische Annalen 216 (1975): 99-104. <http://eudml.org/doc/162727>.

@article{Kuyk1975,
author = {Kuyk, W., Lenstra, H.W. jr.},
journal = {Mathematische Annalen},
pages = {99-104},
title = {Abelian Extensions of Arbitrary Fields.},
url = {http://eudml.org/doc/162727},
volume = {216},
year = {1975},
}

TY - JOUR
AU - Kuyk, W.
AU - Lenstra, H.W. jr.
TI - Abelian Extensions of Arbitrary Fields.
JO - Mathematische Annalen
PY - 1975
VL - 216
SP - 99
EP - 104
UR - http://eudml.org/doc/162727
ER -

NotesEmbed ?

top

You must be logged in to post comments.